Distributional {D}unkl transform and {D}unkl convolution operators

Jorge J. Betancor

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-B, Issue: 1, page 221-245
  • ISSN: 0392-4033

Abstract

top
In this paper, that is divided in two parts, we study the distributional Dunkl transform on R. In the first part we investigate the Dunkl transform and the Dunkl convolution operators on tempered distributions. We prove that the tempered distributions defining Dunkl convolution operators on the Schwartz space ƒ are the elements of 𝒪 c , the space of usual convolution operators on S . In the second part we define the distributional Dunkl transform by employing the kernel method. We introduce Frechet function spaces containing the kernel of the Dunkl transform. In theproof of the properties of the distributional Dunkl transform, defined on the correspoding dual spaces, certain representations of the elements of the dual spaces will play an important role. These representations allows us to simplify, in contrast with the previous and usual methods (see, for instance [7] and [13]), the mentioned proofs. Our new procedure also applies to other distributional integral transforms that had been investigated by other authors (Hankel transforms ([7] and [13]), amongst others).

How to cite

top

Betancor, Jorge J.. "Distributional {D}unkl transform and {D}unkl convolution operators." Bollettino dell'Unione Matematica Italiana 9-B.1 (2006): 221-245. <http://eudml.org/doc/289605>.

@article{Betancor2006,
abstract = {In this paper, that is divided in two parts, we study the distributional Dunkl transform on R. In the first part we investigate the Dunkl transform and the Dunkl convolution operators on tempered distributions. We prove that the tempered distributions defining Dunkl convolution operators on the Schwartz space ƒ are the elements of \(\mathcal\{O\}'\_c\), the space of usual convolution operators on \(S\). In the second part we define the distributional Dunkl transform by employing the kernel method. We introduce Frechet function spaces containing the kernel of the Dunkl transform. In theproof of the properties of the distributional Dunkl transform, defined on the correspoding dual spaces, certain representations of the elements of the dual spaces will play an important role. These representations allows us to simplify, in contrast with the previous and usual methods (see, for instance [7] and [13]), the mentioned proofs. Our new procedure also applies to other distributional integral transforms that had been investigated by other authors (Hankel transforms ([7] and [13]), amongst others).},
author = {Betancor, Jorge J.},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {221-245},
publisher = {Unione Matematica Italiana},
title = {Distributional \{D\}unkl transform and \{D\}unkl convolution operators},
url = {http://eudml.org/doc/289605},
volume = {9-B},
year = {2006},
}

TY - JOUR
AU - Betancor, Jorge J.
TI - Distributional {D}unkl transform and {D}unkl convolution operators
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/2//
PB - Unione Matematica Italiana
VL - 9-B
IS - 1
SP - 221
EP - 245
AB - In this paper, that is divided in two parts, we study the distributional Dunkl transform on R. In the first part we investigate the Dunkl transform and the Dunkl convolution operators on tempered distributions. We prove that the tempered distributions defining Dunkl convolution operators on the Schwartz space ƒ are the elements of \(\mathcal{O}'_c\), the space of usual convolution operators on \(S\). In the second part we define the distributional Dunkl transform by employing the kernel method. We introduce Frechet function spaces containing the kernel of the Dunkl transform. In theproof of the properties of the distributional Dunkl transform, defined on the correspoding dual spaces, certain representations of the elements of the dual spaces will play an important role. These representations allows us to simplify, in contrast with the previous and usual methods (see, for instance [7] and [13]), the mentioned proofs. Our new procedure also applies to other distributional integral transforms that had been investigated by other authors (Hankel transforms ([7] and [13]), amongst others).
LA - eng
UR - http://eudml.org/doc/289605
ER -

References

top
  1. BARRIOS, J.A. - BETANCOR, J.J., A Kratzel's integral transformation of distributions, Collect. Math., 42 (1) (1991), 11-32. Zbl0772.46019MR1181059
  2. BETANCOR, J.J., Characterizations of Hankel transformable generalized functions, Internat. J. Math. Math. Sci., 14 (2) (1991), 269-274. Zbl0745.46044MR1096866DOI10.1155/S0161171291000303
  3. BETANCOR, J.J. - MARRERO, I., The Hankel convolution and the Zemanian spaces B μ and B μ , Math. Nachr., 160 (1993), 277-298. Zbl0796.46023MR1245003DOI10.1002/mana.3211600113
  4. DUNKL, C.F., Differential difference operators associated with reflection groups, Trans. Amer. Math. Soc., 311 (1989), 167-183. Zbl0652.33004MR951883DOI10.2307/2001022
  5. C CHETTAOUI, H. - TRIMÈCHE, K., New Paley-Wiener theorems for the Dunkl transform on , Integral Transforms Spec. Funct., 14 (2) (2003), 97-115. MR1969838DOI10.1080/10652460290029635
  6. DUBE, L.S., On finite Hankel transformation of generalized functions, Pacific J. Math., 62 (1976), 365-378. Zbl0329.46044MR410365
  7. DUBE, L.S. - PANDEY, J.N., On the Hankel transform of distributions, Tohoku Math J., 27 (1975), 337-354. Zbl0331.46032MR450964DOI10.2748/tmj/1203529246
  8. DUNKL, C.F., Hankel transforms associated to finite reflection groups, Contemp. Math., 138 (1992), 123-138. Zbl0789.33008MR1199124DOI10.1090/conm/138/1199124
  9. HORVATH, J., Topological vector spaces and distributions, Vol. 1, (Addison Wesley, 1966). Zbl0143.15101MR205028
  10. DE JEU, M.F.E., The Dunkl transform, Invent. Math., 113 (1993), 147-162. Zbl0789.33007MR1223227DOI10.1007/BF01244305
  11. JEWETT, R.I., Spaces with an abstract convolution of measures, Adv. Math., 18(1975), 1-101. Zbl0325.42017MR394034DOI10.1016/0001-8708(75)90002-X
  12. KINGMAN, J.F.C., Random walks with spherical symmetry, Acta Math., 109 (1965), 11-53. Zbl0121.12803MR149567DOI10.1007/BF02391808
  13. KOH, E.L. - ZEMANIAN, A.H., The complex Hankel and I-transformations of generalized functions, SIAM J. Appl. Math., 16 (5) (1968), 945-957. Zbl0167.41503MR201930DOI10.1137/0114049
  14. MARRERO, I. - BETANCOR, J.J., Hankel convolution of generalized functions, Rendiconti di Matematica, 15 (1995), 351-380. Zbl0833.46026MR1362778
  15. BEN MOHAMED, H. - Trimeche, K., Dunkl transforms on and convolution product on new spaces of distributions, Integral Transforms Spec. Func.14 (5) (2003), 437-458. Zbl1057.46033MR2006001DOI10.1080/1065246031000081689
  16. ROESLER, M., Convolution algebras which are not necessarily probability preserving, In: Applications of hypergroups and related measure algebras (Summer research Conference, Seattle, 1993), Contemp. Math., 183 (1995). MR1334785DOI10.1090/conm/183/02068
  17. ROESLER, M., Bessel type signed hypergroups on , In: H Heyer, A. Mukherjea (Eds.), Proc. XI, Probability measures on groups and related structures, Oberwolfach, 1994, World Scientific, Singapore, 292-304. MR1414942
  18. SCHWARTZ, L., Theorie des distributions, Hermann, Paris, 1978. Zbl0399.46028MR209834
  19. SOLTANI, F., L p -Fourier multipliers for the real Dunkl operator on the real line, J. Funct. Anal., 209 (1) (2004), 16-35. Zbl1045.43003MR2039216DOI10.1016/j.jfa.2003.11.009
  20. TREVES, F., Topological vector spaces, distributions and kernels, Academic Press, New York, 1967.New York, 1967. Zbl0171.10402
  21. WATSON, G.N., A treatise on the theory of Bessel functions, Cambridge University Press, 1966. Zbl0174.36202
  22. ZEMANIAN, A.H., A distributional K-transformation, SIAM J. Appl. Math., 14 (1966), 1350-1365. 
  23. ZEMANIAN, A.H., Generalized integral transformations, Interscience publishers,New York, 1968. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.